MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 32 MM STD; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 32 MM STD; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD, POLYMER/METAL/POLYMER
Catalog Number 74024832
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgical procedure is scheduled for examination under anesthesic, arthroscopy and arthroscopic arthrolysis.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, this clinical study was re-opened due to the receipt of an ae #3 forms.However, neither the explant, nor clinical supporting documents have been provided for inclusion in this investigation.Therefore, no medical assessment can be performed.In the event relevant clinical/medical information is provided, this complaint will be reassessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JRNY BCS PAT RESRF RD 32 MM STD
Common Device Name
PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7561348
Report Number1020279-2018-01022
Device Sequence Number11201292
Product Code JWH
UDI-Device Identifier03596010554536
UDI-Public03596010554536
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2025
Device Catalogue Number74024832
Device Lot Number15HM06554
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer06/01/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR